Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 86, NWS Atlanta, GA

May 11, 2019Crisp County, Dooly County, Sumter County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 11, 2019, 3:31 PM EDT for Crisp County, Dooly County, Sumter County, Georgia. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2019, 3:31 PM EDT (19:31 UTC)
Expired
May 11, 2019, 4:00 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Crisp County, GA, Dooly County, GA, Sumter County, GA

The radar

The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 3:36 PM EDTTSTM WND DMG1 Ene Huntington, GAA TREE WAS REPORTED DOWN IN THE ROADWAY NEAR THE INTERSECTION OF HIGHWAY 280 AND BRICKYARD ROAD.
May 11, 3:51 PM EDTTSTM WND DMG4 E Drayton, GAA TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF AYERS ROAD AND FRANKLIN ROAD IN ADDITION TO POWER OUTAGES IN THE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
357 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

862 
WUUS52 KFFC 111931
SVRFFC
GAC081-093-261-112000-
/O.NEW.KFFC.SV.W.0086.190511T1931Z-190511T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
331 PM EDT Sat May 11 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Dooly County in central Georgia...
  Central Sumter County in west central Georgia...
  Northwestern Crisp County in central Georgia...

* Until 400 PM EDT.

* At 331 PM EDT, a severe thunderstorm was located near Leslie, or 9
  miles southeast of Americus, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Americus, Leslie, De Soto, Desoto, Cobb, Sumter, Lamar, New Era,
  Flint River Wma, Huntington, Pennington, Drayton, Maddox and
  Methvins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3192 8432 3217 8415 3216 8396 3203 8381
      3191 8399
TIME...MOT...LOC 1931Z 222DEG 51KT 3195 8414 

HAIL...0.88IN
WIND...60MPH
 
$$
1 follow-up statement
988 
WWUS52 KFFC 111956
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
356 PM EDT Sat May 11 2019

GAC081-093-261-112006-
/O.EXP.KFFC.SV.W.0086.000000T0000Z-190511T2000Z/
Dooly GA-Sumter GA-Crisp GA-
356 PM EDT Sat May 11 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DOOLY...CENTRAL
SUMTER AND NORTHWESTERN CRISP COUNTIES WILL EXPIRE AT 400 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However heavy rain 
is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Georgia.

LAT...LON 3192 8432 3217 8415 3216 8396 3203 8381
      3191 8399
TIME...MOT...LOC 1956Z 222DEG 51KT 3220 8388 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:03 PM EDT, 28 minutes earlier.

Area forecast discussion, May 11, 3:03 PM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
303 PM EDT Sat May 11 2019

.SHORT TERM /Today through Monday/...

The CWA remains situated in the warm sector this afternoon as a warm
front extending from eastern Tennessee southwestward into southern
Louisiana continues to lift northward. Meanwhile, southwest flow
persists aloft with a series of disturbances continuing to enhance
convective activity. A remnant MCV pushing east-northeastward from
eastern Alabama into west-central Georgia this afternoon has
provided an impetus for shower and thunderstorm development in an
environment characterized by 1500-2500 J/kg of SBCAPE. While shear
remains relatively unimpressive, the slightly enhanced shear
associated with the MCV in combination with the aforementioned
SBCAPE will yield some strong to severe thunderstorms in central
Georgia with damaging wind gusts and hail this afternoon.
Additionally, PWs over 1.5" indicate ample moisture for locally
heavy rainfall.

The next shortwave currently sparking shra/tsra development to
the west in Mississippi will approach the area overnight into
Sunday morning providing a focus for additional rainfall. Prodded
by an upper low dropping into the Midwest, the cold front will
finally begin to make southeastward progress by Sunday. While
convection will likely be ongoing across portions of the area
Sunday morning, additional development is expected by late morning
into midday ahead of the approaching front. SPC maintains a
Slight Risk for areas along and southeast of the I-85 corridor
Sunday given forecast instability of 1000-2000 J/kg and more
favorable deep layer shear. Primary risks will be damaging wind
gusts, though large hail will also be possible. A brief tornado
can also not be ruled out. Thunderstorms will exit southeastward
from late Sunday afternoon into Sunday evening as the front pushes
across the area. Noticeably drier and cooler air will begin
filtering into the area from the north Sunday night into Monday
morning.

RW

.LONG TERM /Monday Night through Friday/...

Loaded in the latest guidance from the National Blend but overall,
very limited changes to pops as we enter into a relatively dry
period. We do have a secondary front approaching for Wed and Thu
with an increase in instability noted for Thu afternoon but only
isolated thunderstorms advertised at this time.

Deese

&&

.AVIATION...
18Z Update...
An active TAF period will be characterized by periods of shra and
tsra. Shra and tsra will initially continue to increase this
afternoon with the most likely time frame for tsra at ATL area
sites from around 18-22z. Overall shower coverage is expected to
diminish somewhat this evening with shra potential again
increasing by Sunday morning. Additional tsra coverage will again
increase by 14-16z Sunday. Patchy MVFR cigs this afternoon are
expected to continue to gradually increase to VFR in the 040-050
range before MVFR cigs become likely again by 06z Sunday. Winds
will remain SW 05-08kts before increasing to 10-13kts with gusts
to 15-18 kts after 15z Sunday.

//ATL Confidence...18Z Update...
Medium confidence on cigs as well as shra/tsra timing.
High confidence on winds.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          79  66  76  60 /  70  70  80  60
Atlanta         80  67  76  60 /  60  60  80  50
Blairsville     72  62  70  53 /  70  80  80  50
Cartersville    78  65  76  57 /  70  70  80  40
Columbus        84  68  80  62 /  50  40  80  50
Gainesville     76  65  73  58 /  70  70  80  50
Macon           84  67  81  63 /  60  50  70  60
Rome            79  65  76  56 /  70  80  80  30
Peachtree City  81  66  77  59 /  60  60  80  50
Vidalia         88  69  85  68 /  60  60  70  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
LONG TERM....Deese
AVIATION...RW
Hazardous weather outlook, May 11, 11:41 AM EDT, 3 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1141 AM EDT Sat May 11 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121545-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1141 AM EDT Sat May 11 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected today into tonight across
north and central Georgia. A few storms could be strong to severe.
The primary hazards with the strongest storms will be damaging
winds, large hail, frequent lightning and heavy rainfall.

With moderate to heavy rain persisting across the northern tier,
there may be an emerging flash flood risk as well once the next
batch of storms develop later today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Showers and thunderstorms can be expected Sunday into early
Monday. Some storms could be strong to severe Sunday. The primary
hazards with the strongest storms will be damaging winds, large
hail, frequent lightning, and heavy rain with localized flooding.
A few brief spin up tornadoes are also possible.

There will be a slight chance of thunderstorms late Wednesday
night into Thursday across north Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, May 11, 3:00 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT SAT MAY 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND DMG     2 S ARNCO-SARGENT       33.39N  84.86W
05/10/2019                   COWETA             GA   911 CALL CENTER

            911 REPORTS 2 TREES DOWN ALONG WELCOME ROAD PRIOR TO
            HIGHWAY 34.

&&

EVENT NUMBER FFC1900237

DEESE
Special weather statement, May 11, 3:05 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
305 PM EDT Sat May 11 2019

GAZ091-092-103-104-111930-
Schley GA-Sumter GA-Marion GA-Webster GA-
305 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCHLEY...NORTHWESTERN
SUMTER...SOUTHEASTERN MARION AND WEBSTER COUNTIES UNTIL 330 PM EDT...

At 305 PM EDT...a strong thunderstorm was over Dumas, or near
Preston...moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Americus, Ellaville, Preston, Plains, Andersonville, Weston, La
Crosse, Draneville, Leveretts, Friendship, Bumphead, Centerpoint and
Dumas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3192 8466 3223 8450 3223 8414 3221 8414
      3194 8441 3197 8444 3193 8444 3192 8446
TIME...MOT...LOC 1905Z 213DEG 38KT 3204 8447

WIND...50MPH
Special weather statement, May 11, 3:15 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
315 PM EDT Sat May 11 2019

GAZ093-094-111945-
Macon GA-Peach GA-
315 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON AND
SOUTHWESTERN PEACH COUNTIES UNTIL 345 PM EDT...

At 315 PM EDT...a strong thunderstorm was near Whitewater State Park,
or 7 miles north of Oglethorpe...moving east at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Marshallville, Winchester and Garden Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3244 8413 3250 8403 3250 8402 3251 8401
      3257 8392 3238 8385 3238 8386 3237 8386
      3235 8409
TIME...MOT...LOC 1915Z 248DEG 20KT 3240 8406

WIND...40MPH
Special weather statement, May 11, 3:24 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
324 PM EDT Sat May 11 2019

GAZ104-112000-
Sumter GA-
324 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SUMTER COUNTY UNTIL 400 PM EDT...

At 324 PM EDT...a strong thunderstorm was over Sumter, or 9 miles
south of Americus...moving northeast at 35 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Americus, Leslie, Andersonville, De Soto, Desoto, Cobb, Sumter,
Lamar, Croxton Crossroads, New Era, Huntington, Pennington, Maddox
and Methvins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3194 8441 3216 8419 3216 8418 3217 8418
      3221 8414 3221 8413 3219 8413 3219 8411
      3212 8401 3194 8396 3191 8401 3192 8434
      3190 8434
TIME...MOT...LOC 1924Z 219DEG 30KT 3193 8423

WIND...50MPH
Special weather statement, May 11, 3:28 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 PM EDT Sat May 11 2019

GAZ104>106-112000-
Crisp GA-Dooly GA-Sumter GA-
328 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR CRISP...SOUTHERN DOOLY AND
SOUTHEASTERN SUMTER COUNTIES UNTIL 400 PM EDT...

At 328 PM EDT...a strong thunderstorm was over Raines, or 7 miles
southwest of Cordele...moving northeast at 35 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cordele, Vienna, Cobb, Fort Early, Drayton, Georgia Veterans Memorial
St Pk, Richwood, Raines and Wenona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
      3185 8393 3186 8394 3186 8393 3190 8393
      3191 8392 3191 8401 3212 8401 3211 8370
      3199 8368 3180 8381
TIME...MOT...LOC 1928Z 219DEG 30KT 3192 8389

WIND...50MPH
Special weather statement, May 11, 3:30 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Sat May 11 2019

GAZ062-075-076-112000-
Jefferson GA-Glascock GA-Warren GA-
330 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON...GLASCOCK
AND SOUTHERN WARREN COUNTIES UNTIL 400 PM EDT...

At 330 PM EDT...a strong thunderstorm was over Mitchell, or near
Gibson...moving east at 25 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Gibson, Stapleton, Avera, Mitchell, Edge Hill, Edgehill and
Bastonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3316 8243 3315 8270 3323 8272 3336 8253
      3334 8251
TIME...MOT...LOC 1930Z 249DEG 22KT 3320 8268

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 11:27 PM EDTSpecial Weather StatementFFCCoweta, Heard48 min
May 10, 11:42 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard33 min
May 11, 12:08 AM EDTSpecial Weather StatementFFCCoweta, Fayette37 min
May 11, 3:27 AM EDTSpecial Weather StatementFFCFloyd33 min
May 11, 4:16 AM EDTSpecial Weather StatementFFCGordon29 min
May 11, 5:24 AM EDTSpecial Weather StatementFFCDawson, Pickens36 min
May 11, 6:05 AM EDTSpecial Weather StatementFFCLumpkin25 min
May 11, 6:12 AM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, White48 min
May 11, 6:31 AM EDTSpecial Weather StatementFFCPickens44 min
May 11, 7:03 AM EDTSpecial Weather StatementFFCWhite42 min
May 11, 7:21 AM EDTSpecial Weather StatementFFCDawson, Pickens39 min
May 11, 10:28 AM EDTSpecial Weather StatementFFCTowns32 min
May 11, 10:40 AM EDTRiver Flood WarningFFCDade23 hr
May 11, 12:39 PM EDTSpecial Weather StatementFFCUnion36 min
May 11, 2:02 PM EDTSpecial Weather StatementFFCDooly28 min
May 11, 2:09 PM EDTSpecial Weather StatementFFCBaldwin36 min
May 11, 2:21 PM EDTSpecial Weather StatementFFCWilkinson24 min
May 11, 2:23 PM EDTSpecial Weather StatementFFCPeach37 min
May 11, 2:32 PM EDTSpecial Weather StatementFFCTalbot28 min
May 11, 2:36 PM EDTSpecial Weather StatementFFCWebster24 min
May 11, 2:38 PM EDTSpecial Weather StatementFFCStewart37 min
May 11, 2:39 PM EDTSpecial Weather StatementFFCMacon36 min
May 11, 2:46 PM EDTSpecial Weather StatementFFCHancock29 min
May 11, 2:52 PM EDTSpecial Weather StatementFFCDooly23 min
May 11, 2:55 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Washington36 min
May 11, 2:58 PM EDTSpecial Weather StatementFFCUpson32 min
May 11, 2:59 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee31 min
May 11, 3:05 PM EDTSpecial Weather StatementFFCWebster25 min
May 11, 3:15 PM EDTSpecial Weather StatementFFCMacon30 min
May 11, 3:24 PM EDTSpecial Weather StatementFFCSumter36 min
May 11, 3:28 PM EDTSpecial Weather StatementFFCCrisp32 min
May 11, 3:30 PM EDTSpecial Weather StatementFFCGlascock30 min
May 11, 3:32 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson28 min
May 11, 3:38 PM EDTSpecial Weather StatementFFCCrawford37 min
May 11, 3:42 PM EDTSevere Thunderstorm WarningFFCTwiggs33 min
May 11, 3:46 PM EDTSpecial Weather StatementFFCMacon29 min
May 11, 3:51 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Macon24 min
May 11, 3:57 PM EDTSpecial Weather StatementFFCJasper33 min
May 11, 4:00 PM EDTSpecial Weather StatementFFCPutnam30 min
May 11, 4:01 PM EDTSpecial Weather StatementFFCGlascock29 min
May 11, 4:05 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski25 min
May 11, 4:06 PM EDTSpecial Weather StatementFFCJefferson24 min
May 11, 4:12 PM EDTSpecial Weather StatementFFCWilcox33 min
May 11, 4:15 PM EDTSpecial Weather StatementFFCWilkinson30 min
May 11, 4:16 PM EDTSpecial Weather StatementFFCWilkinson29 min
May 11, 4:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Twiggs19 min
May 11, 4:29 PM EDTSpecial Weather StatementFFCGlascock31 min
May 11, 4:31 PM EDTSpecial Weather StatementFFCJasper, Putnam29 min
May 11, 4:33 PM EDTSpecial Weather StatementFFCBleckley, Dodge27 min
May 11, 4:42 PM EDTSpecial Weather StatementFFCBanks33 min
May 11, 4:44 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson31 min
May 11, 4:50 PM EDTSpecial Weather StatementFFCTelfair, Wheeler25 min
May 11, 4:58 PM EDTSpecial Weather StatementFFCPutnam32 min
May 11, 5:01 PM EDTSpecial Weather StatementFFCLaurens29 min
May 11, 5:08 PM EDTSpecial Weather StatementFFCClarke37 min
May 11, 5:12 PM EDTSpecial Weather StatementFFCBaldwin, Washington33 min
May 11, 5:15 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler30 min
May 11, 5:22 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen23 min
May 11, 5:29 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington31 min
May 11, 5:34 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oconee, Oglethorpe, Wilkes29 min
May 11, 5:44 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen31 min
May 11, 5:48 PM EDTSpecial Weather StatementFFCMontgomery, Toombs27 min
May 11, 5:52 PM EDTSpecial Weather StatementFFCJefferson23 min
May 11, 5:59 PM EDTSpecial Weather StatementFFCEmanuel31 min
May 11, 6:05 PM EDTSpecial Weather StatementFFCMadison25 min
May 11, 6:16 PM EDTFlash Flood WarningFFCMadison, Oglethorpe104 min
May 11, 6:18 PM EDTSpecial Weather StatementFFCJefferson27 min
May 11, 6:41 PM EDTSpecial Weather StatementFFCJackson49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.